MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: it was observed that only the pusher wire was returned for analysis.It was observed that the pusher wire was bent and stretched at the coil, heat shrink tfe tubing, and proximal section.Functional testing could not be performed since the main coil was not returned.Dimensional inspection of the returned pusher wire was performed, and the pusher wire was within specifications.The reported break could not be confirmed since the coil was not returned.
 
Event or Problem Description
It was reported that the tip was fractured.The target lesion was located in the lower extremity veins.A 14mm x 30cm interlock coil was selected for iliac aneurysm embolization.During the procedure, a 5f catheter was used and heparin saline infusion was performed manually, and the flushing was performed prior to coil introduction.However, it was noted that the coil could not be advanced inside the catheter due to resistance.After forced withdrawal, manual heparin saline infusion was performed and then the microcatheter was re-entered, but the coil still could not be advanced.Consequently, it was noted that the tip was fractured upon withdrawal.The procedure was completed with another of the same device.The patient's condition following the procedure was stable.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20832950
Report Number2124215-2024-73908
Device Sequence Number8865522
Product Code KRD
UDI-Device Identifier08714729765073
UDI-Public08714729765073
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0032435616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale